# SDR AALA2019020119002

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 55,941 hours, 22,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT AND WARNING BEEPER CAME ON DURING DESCENT POINT, NO EVIDENCE OR ODOR.  MAINTENANCE REPLACED THE SMOKE DETECTOR IN THE LAVATORY IAW AMM 26-14-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 26-14-00.  MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE AFT LAVATORIES IAW AMM 26-14-00.
